Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 111, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Sep 15, 2013, 2:35 PM MDT for Mora County, San Miguel County, New Mexico. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 15, 2013, 2:35 PM MDT (20:35 UTC)
- Expired
- Sep 15, 2013, 4:30 PM MDT
- In force
- 115 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Mora County, NM, San Miguel County, NM
The radar
The Albuquerque radar (KABX), 172 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.6 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1220 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
829 WGUS55 KABQ 152035 FFWABQ NMC033-047-152230- /O.NEW.KABQ.FF.W.0111.130915T2035Z-130915T2230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 235 PM MDT SUN SEP 15 2013 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTH CENTRAL MORA COUNTY IN NORTHEAST NEW MEXICO NORTH CENTRAL SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO * UNTIL 430 PM MDT * AT 233 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM NEAR SAPELLO...OR ABOUT 10 MILES NORTH OF LAS VEGAS...MOVING EAST AT 5 MPH. RADAR INDICATED UP TO 1.5 INCHES OF RAIN HAS FALLEN IN THE LAST 45 MINUTES. SAPELLO RIVER WILL BE RUNNING HIGH AND FAST. FLASH FLOODING IS LIKELY ON HIGHWAY 518. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. && LAT...LON 3585 10496 3570 10496 3567 10528 3585 10527 $$ 34
2 follow-up statements
539 WGUS75 KABQ 152120 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 320 PM MDT SUN SEP 15 2013 NMC033-047-152230- /O.CON.KABQ.FF.W.0111.000000T0000Z-130915T2230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN MIGUEL-MORA- 320 PM MDT SUN SEP 15 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM MDT FOR SOUTH CENTRAL MORA AND NORTH CENTRAL SAN MIGUEL COUNTIES... AT 317 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE INITIAL STORM THAT PROMPTED THE FLASH FLOOD WARNING HAS MOVED EAST TOWARD WATROUS. HOWEVER....ANOTHER THUNDERSTORM PRODUCING VERY HEAVY RAIN WAS MOVING TOWARD SAPELLO...OR ABOUT 12 MILES NORTH OF LAS VEGAS...FROM THE SOUTHWEST. RADAR INDICATES BETWEEN 1.5 AND 2 INCHES OF RAIN MAY HAVE FALLEN IN A LOCALIZED AREA NEAR AND JUST SOUTH OF SAPELLO ON HIGHWAY 518. AN ADDITIONAL HALF INCH TO ONE INCH OF RAIN IS POSSIBLE IN THIS AREA. FLOODING IS LIKELY ALONG THE SAPELLO RIVER AND ALONG HIGHWAY 518. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. && LAT...LON 3585 10496 3570 10496 3567 10528 3585 10527 $$ 34
634 WGUS75 KABQ 152223 RRA FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 423 PM MDT SUN SEP 15 2013 NMC033-047-152234- /O.EXP.KABQ.FF.W.0111.000000T0000Z-130915T2230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN MIGUEL-MORA- 423 PM MDT SUN SEP 15 2013 ...FLASH FLOOD WARNING WILL EXPIRE AT 430 PM MDT FOR SOUTH CENTRAL MORA AND NORTH CENTRAL SAN MIGUEL COUNTIES... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3585 10496 3570 10496 3567 10528 3585 10527 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 15, 12:36 PM MDT, 1 hour 59 minutes earlier.
Area forecast discussion, Sep 15, 12:36 PM MDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1236 PM MDT SUN SEP 15 2013 .UPDATE... HAVE EXTENDED THE FLASH FLOOD WATCH UNTIL MIDNIGHT MONDAY NIGHT. ZONES OUT SHORTLY. CHJ && .PREV DISCUSSION...1201 PM MDT SUN SEP 15 2013... .AVIATION... 18Z TAF CYCLE SHRA/TSRA JUST STARTING TO DEVELOP OVER THE HIGH TERRAIN. SCT-NUM STORMS EXPECTED THIS AFTERNOON AND EVENING WITH VERY HEAVY RAIN AND LOW CIGS/VSBY LIKELY. BASED ON LATEST HI-RES MODEL GUIDANCE... ABQ/AEG AND LVS TAF SITES APPEAR TO HAVE THE GREATEST CHANCE AT BEING IMPACTED. A BACK DOOR COLD FRONT ACROSS NE NM WILL ALSO INCREASE STORM CHANCES FROM RTN TO CAO...BUT JUST ABOUT ANYWHERE IN THE STATE WILL HAVE TS CHANCES TODAY. MT TOPS WILL OCCASIONALLY BE OBSCURED. STORMS ARE EXPECTED TO SLOWLY DIMINISH AFTER MIDNIGHT. 34 .PREV DISCUSSION...352 AM MDT SUN SEP 15 2013... CURRENTLY...TROUGH AXIS EXTENDING OUT OF THE INTERMOUNTAIN REGION TO THE FOUR CORNERS SWINGING EASTWARD ACROSS NEW MEXICO. SOUTHWEST FLOW OUT OF SOUTHERN ARIZONA PROVIDING AGGRESSIVE THUNDERSTORM TO THE NORTHEAST ACROSS THE HEART OF NEW MEXICO. MOST ACTIVE CONVECTION TAPERING OFF SOUTH OF INTERSTATE 40...BUT PICKING UP ALONG THE INTERSTATE 25 CORRIDOR AND OVER THE NORTHERN MOUNTAINS. PLETHORA OF FLOOD PRODUCTS OUT...WITH GREATEST THREAT AT PRESS TIME OVER THE PACHECO AND JAROSO BURN SCAR AREAS...AND ALL THE ACTION MOVING OFF TO THE NORTHEAST. STORM ACTION HAS LEFT COPIOUS RAINFALL ON TOP OF ALREADY SATURATED GROUND IN ITS WAKE. WHITEWATER CREEK ROLLING OUT OF THE WHITEWATER BALDY BURN AREA IN CATRON COUNTY PUSHING STAGE READINGS UP TO NEARLY 30 FT...WELL ABOVE THE AMBIENT 5 FT OF LATE...AND A FLASH FLOOD EMERGENCY CONTINUES FOR THE SOUTHWEST CORNER OF THE COUNTY. MODELS...IN REASONABLE AGREEMENT THROUGH THE UPCOMING WORK WEEK AND INTO NEXT WEEKEND. SOME DISAGREEMENT LOOMING LATE IN THE WEEKEND ON SPEED AND TIMING OF NEXT INBOUND SYSTEM. REASONABLE CONSENSUS OUT THROUGH THE MEDIUM TERM BUILDS DOUBLE CENTROID RIDGE ACROSS THE SOUTHERN U.S. WITH SADDLE BETWEEN CENTROIDS REMAINING LOCKED IN OVER NEW MEXICO. THIS BASIC PATTERN WILL REMAIN THROUGH FRIDAY...AS PARADE OF TROUGHS PUSHING OUT OF THE NORTH PACIFIC CROSS THE CENTRAL AND NORTHERN ROCKIES AND MOVE OUT INTO THE CENTRAL PLAINS...AND IN GENERAL REMAINING NORTH OF NEW MEXICO. MUCH AMPLIFIED TROUGH WILL DIG TO THE SOUTHERN CALIFORNIA COAST ON FRIDAY AND WILL DRIFT TO THE FOUR CORNERS IN CONSIDERABLY DIMINISHED FORM THROUGH THE WEEKEND. EUROPEAN COLLEAGUES AT ECMWF MOVING THIS THROUGH FASTER NEGATIVE TILT BY THE END OF THE WEEKEND...WHILE DOMESTIC GFS SOLUTION RUNNING SLOWER...KEEPING TROUGH AMPLIFIED AND STATIONARY OVER THE WEST COAST BEFORE SHEARING IT RAPIDLY EASTWARD AS THE FOLLOWING WORK WEEK GETS UNDERWAY. ECMWF SEEMS MORE DELIBERATE IN PATTERN EVOLUTION AND MORE PLAUSIBLE THAN THE BIG DIG FOLLOWED BY ZIPPY SHEAR OF THE GFS...THUS WILL LEAN THE EUROPEAN WAY FOR THE OUT PERIODS OF THE FORECAST PACKAGE. FOR TODAY...COLD FRONT LOCKED UP OVER THE CENTRAL PLAINS WILL PENETRATE INTO NORTHEAST NEW MEXICO THROUGH THE DAY TODAY...AND SET UP ANOTHER ROUND OF HEAVY RAINFALL OVER THE NORTHERN MOUNTAINS. AWAY FROM THE NORTH...SHOWER COVERAGE WILL BE MORE SCATTERED AND SOMEWHAT LESS INTENSE...BUT LOCALLY HEAVY RAINFALL REMAINS POSSIBLE. JUST ABOUT ANY SIGNIFICANT RAINFALL ON SATURATED GROUND WILL POSE A FLASH FLOOD THREAT...AND HAVE RETURNED FLASH FLOOD WATCH TO THE MASTHEAD THROUGH MIDNIGHT TONIGHT. SOUTHWEST FLOW ALOFT AND SOMEWHAT REDUCED CLOUD COVER MAY HELP MAXIMUM TEMPERATURES SQUEAK TO WITHIN A FEW DEGREES OF MID SEPTEMBER NORMALS. SOME LOCAL BREEZES BACKING TO THE NORTHEAST OVER THE NORTHEAST PLAINS BY LATE TODAY. FOR MONDAY...NEW MEXICO REMAINING SQUARE IN THE SADDLE IN THE DANCE OF THE DUAL CENTROIDS...ONE OVER THE TROPICAL EAST PACIFIC...AND THE OTHER OVER LOUISIANA. PATTERN WILL SET UP ANOTHER DAY OF BROAD SHOWERS ACROSS THE STATE...WITH COVERAGE AND INTENSITIES STARTING TO EASE DOWN OVER THOSE OBSERVED OVER THE WEEKEND. EASTERN HALF OF THE STATE WILL BE MOST FAVORED FOR THE HEAVIER SHOWERS...BUT WITH PLENTY OF MOISTURE TO WORK WITH IN RECYCLE MODE...ANY WELL DEVELOPED THUNDERSTORM WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. COOLER AIR WILL SAG SOUTHWARD ACROSS THE EASTERN HALF OF THE STATE...WITH TEMPERATURES STILL RUNNING NEAR NORMAL OR A FEW DEGREES BELOW. FOR TUESDAY...RIDGE SADDLE POINT UNMOVED AND REMAINING OVER SOUTHERN NEW MEXICO AND NORTHERN CHIHUAHUA AS SURFACE DOME OF HIGH PRESSURE BUILDS IN OVER THE STATE...AND FASTER SOUTHWEST FLOW ALOFT GRAZES THE NORTHERN BORDER OF NEW MEXICO EN ROUTE ACROSS THE CENTRAL ROCKIES. MODEST DOWN TICK IN SHOWER INTENSITY AND COVERAGE...BUT CONVECTIVE RECYCLING WILL KEEP THE SHOWERS IN THE FORECAST FOR YET ANOTHER DAY. HEAVIER SHOWERS MOST FAVORED FOR THE CENTRAL MOUNTAIN CHAIN AND THE NORTHERN MOUNTAINS AS PRECIPITATION TRENDS HEAD DOWNWARD. LITTLE CHANGE TO TEMPERATURE REGIME. FOR WEDNESDAY...RIDGE NUDGED SOUTHWARD AS SOUTHWEST FLOW ROUNDING LARGE TROUGH EXTENDING FROM THE SOUTHERN CANADIAN ROCKIES TO SOUTHERN UTAH SLIDES EASTWARD THROUGH COLORADO. SHOWER COVERAGE AND INTENSITY WILL TAKE ANOTHER DOWN TICK WITH BEST CHANCES FOR HEAVIER SHOWERS MAINLY OVER THE NORTHERN AND WESTERN HIGH COUNTRY. A LITTLE LESS CLOUD COVER AND SOME SOUTHWEST FLOW WILL HELP NUDGE MAXIMUM TEMPERATURES UP TO MID SEPTEMBER NORMALS. SOME LOCAL SOUTHWEST BREEZES DEVELOPING WEDNESDAY AFTERNOON OVER THE EASTERN PLAINS. OUTLOOK...THURSDAY THROUGH SATURDAY...TROUGH SLIDING EASTWARD WILL GRAZE NORTHERN NEW MEXICO ON THURSDAY AND PUSH COOLER AIR SOUTHWARD ACROSS THE EASTERN PLAINS. WEAK RIDGING DEVELOPING ACROSS THE STATE ON FRIDAY...AND THIS FEATURE WILL COLLAPSE EASTWARD IN ADVANCE OF MORE SUBSTANTIAL TROUGH LURKING OFF THE WEST COAST. DOWN DAY FOR CONVECTION THURSDAY WILL PICK UP MODESTLY OVER THE EAST ON FRIDAY AND THEN EXPAND IN COVERAGE STATEWIDE WITH HIGH COUNTRY FAVORED ON SATURDAY. WITH MODEL UNCERTAINTIES...HAVE KEPT THESE OUT PERIOD PRECIPITATION FORECASTS AT THE SLIGHT CHANCE LEVEL PENDING BETTER AGREEMENT. SHY .FIRE WEATHER... CRITICAL FIRE WEATHER...NOT EXPECTED THROUGH THE UPCOMING WORK WEEK AND INTO THE FOLLOWING WEEKEND. MODELS...AGREEING REASONABLY THROUGH THE UPCOMING WORK WEEK. TROUGH ROLLING THROUGH CENTRAL ROCKIES GRAZING NORTHERN NEW MEXICO...AND IMPARTING SOME SOUTHWEST FLOW ACROSS THE STATE SUPPORTING CURRENT ROUNDS OF THUNDERSTORMS. RIDGE WILL REBUILD ACROSS THE SOUTHERN U.S...BUT A WEAK SPOT IN THE RIDGE WILL REMAIN SQUARELY OVER NEW MEXICO KEEPING THE STATE IN AN ACTIVE SHOWERY PATTERN FOR THE TIME BEING. A MORE SUBSTANTIAL SYSTEM MOVING OUT OF THE NORTH PACIFIC TO SOUTHERN CALIFORNIA BY NEXT WEEKEND MAY BRING A MORE SUBSTANTIAL CHANGE TO THE PATTERN...BUT MODELS HAVING TROUBLE AGREEING ON THE STRENGTH AND TIMING OF THIS FEATURE. FOR TODAY...WIDESPREAD SHOWER AND THUNDERSTORM COVERAGE CONTINUING FOR ANOTHER DAY...WITH THREATS CONTINUING TO BURN SCARS STATEWIDE. COLD FRONT INVADING NORTHEAST NEW MEXICO WILL BACK WINDS AROUND TO THE EAST AND NORTHEAST...PROVIDING SOME UP SLOPE FLOW TO HELP REFOCUS HEAVIER SHOWERS TO THE NORTHERN MOUNTAINS FOR TODAY. LOTS OF MOISTURE ON HAND WILL PUT THE REMAINDER OF THE STATE IN RECYCLE MODE..WITH LOCALLY HEAVY SHOWERS POSSIBLE JUST ABOUT ANYWHERE THIS AFTERNOON. MAXIMUM TEMPERATURES RUNNING A FEW DEGREES BELOW MID SEPTEMBER NORMALS WITH MINIMUM HUMIDITIES IN THE 40S AND 50S PCT IN MOST SPOTS. VENTILATION REMAINS MARGINAL OR WORSE OVER MOST OF THE STATE...SOME IMPROVEMENTS OVER THE EASTERN PLAINS CLOSER TO THE TEXAS BORDER. FOR MONDAY...FIRST SIGNS OF A DOWN TICK IN CONVECTIVE ACTIVITY...BUT SHOWER COVERAGE WILL REMAIN WIDESPREAD AT SOMEWHAT REDUCED INTENSITIES. BEST CHANCES FOR HEAVIER RAINFALL MAINLY IN THE EAST AS LOW LEVEL WINDS PUSH UP SLOPE ALONG THE CENTRAL MOUNTAIN CHAIN FOOTHILLS AND ADJACENT PLAINS. LITTLE CHANGE TO MAXIMUM TEMPERATURES...A LITTLE COOLER IN THE EAST. MINIMUM HUMIDITIES STILL MOSTLY 40S AND 50S PCT. CONTINUED VERY MARGINAL VENTILATION CONDITIONS. FOR TUESDAY...DOME OF HIGH PRESSURE BUILDING OVER NEW MEXICO...WITH WEAK SOUTHWEST FLOW ALOFT BUILDING IN OVER THE STATE. PATTERN ADDS UP TO ANOTHER MODEST DOWN TICK IN SHOWER INTENSITY AND COVERAGE WITH BEST CHANCES FOR HEAVIER RAINS OVER THE NORTHERN AND CENTRAL HIGH COUNTRY. MAXIMUM TEMPERATURES STILL FLIRTING WITH NORMAL AND COMING IN A FEW DEGREES BELOW IN MOST SPOTS. SOME GRADUALLY DRYING WILL DROP MINIMUM HUMIDITIES INTO THE 30S AND 40S PCT TUESDAY AFTERNOON. SOUTHWEST BREEZES WILL KICK UP TUESDAY AFTERNOON...MAINLY OVER THE NORTHEAST PLAINS...AS SURFACE TROUGH FROM WESTERN NEBRASKA TO THE OKLAHOMA PANHANDLE DEEPENS. OUTLOOK...WEDNESDAY THROUGH FRIDAY...SHOWER DOWN TICK CONTINUING THROUGH THURSDAY...WITH SOME COVERAGE INCREASES IN THE EAST ON FRIDAY. TEMPERATURES RUNNING A LITTLE WARMER EACH DAY...WITH A FEW DEGREES ABOVE NORMAL BY FRIDAY. MINIMUM HUMIDITIES DROPPING BACK INTO THE 30S PCT IN MOST SPOTS BY FRIDAY. A LITTLE BETTER VENTILATION PICTURE WITH FEWER POOR AND MORE FAIR SPOTS SHOWING UP...BUT MOST OF THE STATE WELL SHORT OF GOOD VENTILATION. SHY && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR THE FOLLOWING ZONES... NMZ503-504-506>533. && 40
Hazardous weather outlook, Sep 15, 6:13 AM MDT, 8 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 613 AM MDT SUN SEP 15 2013 NMZ501>540-161200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 613 AM MDT SUN SEP 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT AREAS OF HEAVY RAINFALL WILL BE POSSIBLE AGAIN TODAY INTO TONIGHT WITH THE MAIN EMPHASIS ON AREAS EAST FROM THE CONTINENTAL DIVIDE TO THE HIGHLANDS JUST EAST OF THE CENTRAL MOUNTAIN CHAIN...AS WELL AS THE NORTHEAST PLAINS. ANY HEAVY RAINS THAT DEVELOP WEST OF THE CENTRAL MOUNTAIN CHAIN SHOULD DIMINISH MORE QUICKLY TONIGHT COMPARED TO THE LAST SEVERAL NIGHTS. HOWEVER A BACK DOOR COLD FRONT INTO THE NORTHEAST THIRD TO HALF OF THE STATE TONIGHT MAY KEEP SOME HEAVIER RAIN GOING ALL NIGHT THERE. UPWARDS OF ONE TO TWO AND A HALF INCHES OF RAIN MAY FALL ACROSS PORTIONS OF THIS AREA THROUGH TONIGHT AND...WITH ALREADY SATURATED SOILS...LOCALIZED FLOODING MAY AGAIN OCCUR. AREAS THE HARDEST HIT WITH EXCESSIVE RAINFALL THE PAST FEW DAYS...PLUS LOCALITIES WITHIN AND BELOW RECENT BURN SCARS...AS WELL AS MOUNTAIN SLOPES IN GENERAL...WILL BE ESPECIALLY VULNERABLE. THE COVERAGE OF HEAVIER RAINFALL SHOULD BE SOMEWHAT LESS THAN RECENT DAYS TO THE WEST OF THE CENTRAL MOUNTAIN CHAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED...HOWEVER A FEW THUNDERSTORMS OR HEAVY RAIN AREAS WILL STILL BE POSSIBLE EAST FROM THE CENTRAL MOUNTAIN CHAIN MAINLY MONDAY INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 43
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 6:56 PM MDT | Areal Flood Advisory | ABQ | Cibola | 2 hr |
| Sep 14, 7:01 PM MDT | Flash Flood Warning | ABQ | Catron | 3 hr |
| Sep 14, 8:27 PM MDT | Special Weather Statement | ABQ | Catron | 33 min |
| Sep 14, 9:13 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Sep 14, 9:57 PM MDT | Flash Flood Warning | ABQ | Catron | 3 hr |
| Sep 14, 10:24 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 3 hr |
| Sep 14, 10:40 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Sandoval | 3 hr |
| Sep 14, 10:56 PM MDT | Flash Flood Warning | ABQ | Los Alamos, Sandoval, Santa Fe | 3 hr |
| Sep 14, 11:58 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval, Santa Fe, Torrance | 3 hr |
| Sep 15, 12:14 AM MDT | Areal Flood Warning | ABQ | Socorro, Valencia | 12 hr |
| Sep 15, 12:20 AM MDT | Flash Flood Warning | ABQ | Catron | 5 hr |
| Sep 15, 12:45 AM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel, Santa Fe | 3 hr |
| Sep 15, 1:12 AM MDT | Flash Flood Watch | ABQ | 71 hr | |
| Sep 15, 1:21 AM MDT | Areal Flood Advisory | ABQ | Bernalillo, Cibola, Valencia | 3 hr |
| Sep 15, 1:28 AM MDT | Areal Flood Advisory | ABQ | Mora, Rio Arriba, San Miguel, Santa Fe, Taos | 3 hr |
| Sep 15, 1:39 AM MDT | Flash Flood Warning | ABQ | Socorro, Torrance, Valencia | 3 hr |
| Sep 15, 1:48 AM MDT | Areal Flood Advisory | ABQ | Bernalillo, Valencia | 3 hr |
| Sep 15, 2:47 AM MDT | Flash Flood Warning | ABQ | Mora, Rio Arriba, San Miguel, Santa Fe | 3 hr |
| Sep 15, 3:21 AM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 3 hr |
| Sep 15, 3:43 AM MDT | Flash Flood Warning | ABQ | Mora, San Miguel | 3 hr |
| Sep 15, 4:19 AM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Sep 15, 5:17 AM MDT | Flash Flood Warning | ABQ | Catron | 118 min |
| Sep 15, 12:15 PM MDT | Areal Flood Warning | ABQ | Socorro | 8 hr |
| Sep 15, 12:51 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance | 84 min |
| Sep 15, 1:00 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 2 hr |
| Sep 15, 1:36 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Torrance | 3 hr |
| Sep 15, 2:06 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 84 min |
| Sep 15, 2:32 PM MDT | Flash Flood Warning | ABQ | Torrance | 3 hr |
| Sep 15, 2:42 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Sep 15, 3:11 PM MDT | Areal Flood Advisory | ABQ | Chaves | 2 hr |
| Sep 15, 3:21 PM MDT | Areal Flood Advisory | ABQ | Torrance | 84 min |
| Sep 15, 3:26 PM MDT | Areal Flood Advisory | ABQ | Mora | 94 min |
| Sep 15, 4:14 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 91 min |
| Sep 15, 4:22 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 113 min |
| Sep 15, 4:49 PM MDT | Flash Flood Warning | ABQ | Socorro | 3 hr |
| Sep 15, 5:11 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Lincoln, Socorro, Torrance | 2 hr |
| Sep 15, 5:14 PM MDT | Areal Flood Advisory | ABQ | Chaves | 3 hr |
| Sep 15, 5:16 PM MDT | Areal Flood Advisory | ABQ | Harding, Mora, San Miguel | 119 min |
| Sep 15, 5:43 PM MDT | Flash Flood Warning | ABQ | McKinley | 6 hr |
| Sep 15, 5:58 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, San Juan | 107 min |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.